# SDR CA050919008

- Difficulty date: September 14, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 18,667 hours
- Engine: Garrtt TPE33110UG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE REMOVED AND SENT REPAIR STATION.  RESULTS TO FOLLOW.
